# SDR CALA0600472

- Difficulty date: November 12, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 27,748 hours, 8,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT ROW 18-19ABC WERE FOUND INOPERATIVE.  THE BATTERY PACK WAS REMOVED AND REPLACED IAW MM 31-51-06-960-805.
